# SDR FDEA200902180573

- Difficulty date: February 18, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 70,572 hours, 44,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BATCH000356067
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK EXT EXTENSION AT STA.850-870 RBL 45-63 CRACKED . REMOVED SEAT TRACK EXTENSION AND BUSHINGS IAW SRM 51-30-2.  FABRICATED SEAT TRACK   EXTENSION IAW DWG 69-24621.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED SEAT TRACK EXTENSION AND BUSHINGS IAW SRM 51-30-2.
